# SDR CALA0000044

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14880
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48044
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THREE CRACKS IN WEB THROUGH LOWER FASTENERS IN A RADIAL STIFFENER OF LT CANTED BELTFRAME AT STA 1463. THE LENGTH OF THE THREE CRACKS TOTALED FIVE INCHES.  THE CRACKS WERE STOP DRILLED AND A DOUBLER WAS INSTALLED IAW SRM 53-14-04.
